# SDR SWAA2014040126718

- Difficulty date: March 8, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6549621
- Condition: Cracked
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BETWEEN BS 787 - 807, RBL 17.  R & R WEB IAW SRM & DWG.
